# SDR SWAA2019100237500

- Difficulty date: September 10, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ON TOP OF WEB INTERCOSTAL CORRODED BETWEEN BS. 787 TO BS. 787+5, BETWEEN STR. 25R TO STR. 26R. / REPAIRED INTERCOSTAL IAW SRM AND DWG.
